Alert archive / Nebraska / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 155, NWS North Platte, NE
NWS North Platte, NE issued this severe thunderstorm warning at Jul 26, 2017, 1:37 AM CDT for Garfield County, Holt County, Wheeler County, Nebraska. It was in force for 68 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 26, 2017, 1:37 AM CDT (06:37 UTC)
- Expired
- Jul 26, 2017, 2:45 AM CDT
- In force
- 68 min
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Garfield County, NE, Holt County, NE, Wheeler County, NE
The radar
The North Platte radar (KLNX), 157 km from the middle of the area, began a volume at 06:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 26, 1:40 AM CDT | TSTM WND GST 60 | Burwell, NE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 6.6 hours before the alert went out and 190 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1341 J/kg
- Mixed-layer CIN
- -2 J/kg
- Mixed-layer LCL
- 2626 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 46 m²/s²
- 0-3 km storm-relative helicity
- 84 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.3
The text
As transmitted.
770
WUUS53 KLBF 260637
SVRLBF
NEC071-089-183-260745-
/O.NEW.KLBF.SV.W.0155.170726T0637Z-170726T0745Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service North Platte NE
137 AM CDT WED JUL 26 2017
The National Weather Service in North Platte has issued a
* Severe Thunderstorm Warning for...
Garfield County in north central Nebraska...
Southern Holt County in north central Nebraska...
Wheeler County in north central Nebraska...
* Until 245 AM CDT
* At 137 AM CDT, severe thunderstorms were located along a line
extending from 7 miles west of O'neill to near Burwell, moving east
at 35 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
O'neill, Burwell, O'Neill, Ewing, Chambers, Page, Bartlett,
Ericson, Amelia, Inman, Emmet, Knievels Corner, Virginia Smith Dam,
Buffalo Flats, Sunfish Lake, Homestead Knolls Campground,
Cumminsville, Four Corners, Goose Lake State Wildlife Management
Area and Deverre.
This includes the following highways...
Highway 20 between mile markers 291 and 328.
Highway 281 between mile markers 133 and 190.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4176 9837 4176 9922 4184 9922 4256 9895
4255 9830 4216 9830
TIME...MOT...LOC 0637Z 271DEG 31KT 4242 9879 4183 9905
HAIL...0.75IN
WIND...60MPH
$$
Buttler3 follow-up statements
664
WWUS53 KLBF 260703
SVSLBF
Severe Weather Statement
National Weather Service North Platte NE
203 AM CDT WED JUL 26 2017
NEC071-089-183-260745-
/O.CON.KLBF.SV.W.0155.000000T0000Z-170726T0745Z/
Garfield NE-Holt NE-Wheeler NE-
203 AM CDT WED JUL 26 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 AM CDT
FOR EASTERN GARFIELD...SOUTHEASTERN HOLT AND WHEELER COUNTIES...
At 203 AM CDT, severe thunderstorms were located along a line
extending from 7 miles southwest of O'neill to 9 miles southeast of
Chambers to 6 miles northwest of Ericson, moving east at 35 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
O'neill, O'Neill, Ewing, Chambers, Page, Bartlett, Ericson, Inman,
Emmet, Knievels Corner, Buffalo Flats, Sunfish Lake, Cumminsville,
Four Corners, Goose Lake State Wildlife Management Area and Gables.
This includes the following highways...
Highway 20 between mile markers 297 and 328.
Highway 281 between mile markers 134 and 189.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4176 9837 4177 9899 4181 9909 4253 9885
4255 9830 4216 9830
TIME...MOT...LOC 0703Z 275DEG 30KT 4237 9871 4208 9866 4184 9879
HAIL...<.75IN
WIND...60MPH
$$
Buttler776
WWUS53 KLBF 260733
SVSLBF
Severe Weather Statement
National Weather Service North Platte NE
233 AM CDT WED JUL 26 2017
NEC071-260742-
/O.CAN.KLBF.SV.W.0155.000000T0000Z-170726T0745Z/
Garfield NE-
233 AM CDT WED JUL 26 2017
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN GARFIELD COUNTY IS
CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
LAT...LON 4176 9837 4178 9863 4211 9855 4237 9853
4239 9833 4216 9830
TIME...MOT...LOC 0732Z 273DEG 25KT 4228 9838 4207 9834 4182 9846
$$
NEC089-183-260745-
/O.CON.KLBF.SV.W.0155.000000T0000Z-170726T0745Z/
Holt NE-Wheeler NE-
233 AM CDT WED JUL 26 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 AM CDT
FOR SOUTHEASTERN HOLT AND CENTRAL WHEELER COUNTIES...
At 232 AM CDT, severe thunderstorms were located along a line
extending from near Ewing to 10 miles southwest of Clearwater to 6
miles southeast of Bartlett, moving east at 30 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Ewing, Bartlett, Knievels Corner, Cumminsville and Four Corners.
This includes the following highways...
Highway 20 between mile markers 318 and 327.
Highway 281 between mile markers 134 and 150.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4176 9837 4178 9863 4211 9855 4237 9853
4239 9833 4216 9830
TIME...MOT...LOC 0732Z 273DEG 25KT 4228 9838 4207 9834 4182 9846
HAIL...<.75IN
WIND...60MPH
$$
Buttler684
WWUS53 KLBF 260737
SVSLBF
Severe Weather Statement
National Weather Service North Platte NE
237 AM CDT WED JUL 26 2017
NEC089-183-260747-
/O.EXP.KLBF.SV.W.0155.000000T0000Z-170726T0745Z/
Holt NE-Wheeler NE-
237 AM CDT WED JUL 26 2017
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN HOLT AND CENTRAL
WHEELER COUNTIES WILL EXPIRE AT 245 AM CDT...
The storms which prompted the warning have moved out of the area.
Therefore the warning will be allowed to expire. However heavy rain
is still possible with these thunderstorms.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
North Platte.
LAT...LON 4176 9837 4178 9863 4211 9855 4237 9853
4239 9833 4216 9830
TIME...MOT...LOC 0737Z 271DEG 31KT 4228 9835 4207 9831 4182 9843
$$
ButtlerWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 25, 11:07 PM CDT, 2 hours 30 minutes earlier.
Area forecast discussion, Jul 25, 11:07 PM CDT, 2 hours 30 minutes before
Area Forecast Discussion...UPDATED National Weather Service North Platte NE 1107 PM CDT Tue Jul 25 2017 .UPDATE... Issued at 749 PM CDT Tue Jul 25 2017 Weather conditions have relaxed. The Heat Advisory and Red Flag Warning can be allowed to expire at 8 pm CDT. && .SHORT TERM...(This evening through Wednesday) Issued at 251 PM CDT Tue Jul 25 2017 A cold front will make it's way south into northwest Nebraska this evening, with the front through most of the forecast area of western and north central Nebraska by Wednesday morning. Several factors point toward a decent chance for thunderstorms tonight as the front crosses. 1) Moisture continues to increase this afternoon, with precipitable water values rising to over 1.5 inches prior to convective development. 2) Strong CAPE has developed across most of the area and will linger into this evening. 3) Mid level warm air advection and a 40kt southerly low level jet will help maintain convection through most of tonight. Limiting factor for severe storms late this afternoon and early evening will be the lack of the stronger winds aloft, but a speed max will cross the area mid to late evening tonight, and mid level winds will increase to around 40kt or so. This will likely aid in convection continuing through the night into the first half of Wednesday. Many areas of western and north central Nebraska are of course very dry, nevertheless some training of storms is possible as the front will be slow moving. This could lead to some locally heavy rain amounts, but flooding is unlikely due to the dry conditions. Cloudy skies and scattered showers will linger through Wednesday morning. Some sunbreaks should develop by afternoon as the mid levels dry out some. The big story will be the much cooler temperatures Wednesday, with highs in the lower to mid 80s. .LONG TERM...(Wednesday night through Tuesday) Issued at 251 PM CDT Tue Jul 25 2017 Western CONUS ridge will be in process of building Wednesday into Wednesday night and will extend from the Four Corners region- Southern Plains into the western Canadian Prairies at the start of the period. The ridge will continue to build through Friday, though anchored more over the Four Corners region into the Norther Plains as it retrogrades westward. Dry conditions are anticipated Thursday-Thursday night as surface high pressure moves into the Upper Midwest with a surface ridge extending south into the Central Plains by Thursday afternoon. Thereafter, next chance for precipitation is Friday afternoon-Friday night with isolated- scattered showers and thunderstorms possible as an embedded shortwave trough moves through. Highs are anticipated to be near seasonal normal values both Thursday and Friday. The upper level ridge will continue to build across the western CONUS, over the northern Intermountain West and Great Basin, this weekend and Monday. In general, a slight warming trend is anticipated into the new work week with temperatures returning into the upper 80s/around 90 Sunday and Monday. The western CONUS ridge looks likely then to persist through early next week/through Tuesday. Isolated/slight chances PoPs exist for showers and thunderstorms Saturday and Sunday, mainly in the afternoon and evening. && .AVIATION...(For the 06Z TAFS through 06Z Wednesday night) Issued at 1106 PM CDT Tue Jul 25 2017 Thunderstorms across Ncnt/Wrn Nebraska are expected to spread east tonight and build south. The thermal ridge at 700mb, 13C per KLBF upper air sounding, appears to be weakening supporting thunderstorms is all areas. Storm activity is expected to continue Wednesday morning east of highway 83. This activity should exit Ncntl Nebraska 18z-20z Wednesday. MVFR cigs are expected along and west of highway 83/north of highway 2 Wednesday morning. VFR cigs are expected in this region after 18z. && .FIRE WEATHER... Issued at 251 PM CDT Tue Jul 25 2017 Relative humidity currently around 20 to 35 percent across the Red Flag warning area with winds mainly to 20 mph. A Red Flag Warning is in place for this condition with no changes made at this time. Winds expected to see a slight increase, with gusts to 25 MPH, this afternoon. Also, thunderstorms anticipated across northwest and northern NEB. Thus critical fire weather conditions are expected late this afternoon and early this evening. && .LBF WATCHES/WARNINGS/ADVISORIES... None. && UPDATE...CDC SHORT TERM...Taylor LONG TERM...ET AVIATION...CDC
Hazardous weather outlook, Jul 25, 7:55 PM CDT, 5 hours 42 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service North Platte NE 755 PM CDT Tue Jul 25 2017 NEZ004>010-022>029-035>038-056>059-069>071-094-270100- Sheridan-Eastern Cherry-Keya Paha-Boyd-Brown-Rock-Holt-Garden- Grant-Hooker-Thomas-Blaine-Loup-Garfield-Wheeler-Arthur-McPherson- Logan-Custer-Deuel-Keith-Perkins-Lincoln-Chase-Hayes-Frontier- Western Cherry- 755 PM CDT Tue Jul 25 2017 /655 PM MDT Tue Jul 25 2017/ This Hazardous Weather Outlook is for portions of western and north central Nebraska. .DAY ONE...TONIGHT. Thunderstorms are possible tonight as a cold front advances through western and north central Nebraska. Isolated to scattered severe thunderstorms will be possible with damaging wind gusts and large hail the main hazards. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. Thunderstorms are possible Wednesday from southwest Nebraska into north central Nebraska. However, no strong or severe thunderstorms are anticipated at this time. Friday and beyond, while thunderstorms are possible at this time, the threat for severe storms is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated through tonight. && Get your weather, hydrological, and climate information at http://www.weather.gov/northplatte
In the hours before
Special weather statement, Jul 25, 10:55 PM CDT, 2 hours 42 minutes before
Special Weather Statement
National Weather Service North Platte NE
955 PM MDT TUE JUL 25 2017
NEZ094-260445-
Western Cherry NE-
955 PM MDT TUE JUL 25 2017
...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL CHERRY COUNTY UNTIL
1045 PM MDT...
At 955 PM MDT, Doppler radar was tracking a strong thunderstorm 14
miles north of Whitman, or 25 miles northwest of Mullen, moving
northeast at 20 mph.
Wind gusts up to 50 mph will be possible with this storm.
Locations impacted include...
Highway 97 crossing the North Loup River, Marsh Flat, Speckel Meir
Lake, Hire, Whitman Road crossing the North Branch of the Middle Loup
River, Highway 97 crossing Big Creek and Sevenmile Hill.
This includes Highway 97 between mile markers 79 and 97.
LAT...LON 4263 10120 4229 10080 4224 10080 4224 10081
4213 10150 4225 10162
TIME...MOT...LOC 0355Z 246DEG 19KT 4225 10146
CDCSpecial weather statement, Jul 25, 11:04 PM CDT, 2 hours 33 minutes before
Special Weather Statement
National Weather Service North Platte NE
1104 PM CDT TUE JUL 25 2017
NEZ009-010-027-028-260445-
Loup NE-Holt NE-Garfield NE-Rock NE-
1104 PM CDT TUE JUL 25 2017
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN ROCK...NORTHEASTERN
LOUP...NORTHERN GARFIELD AND HOLT COUNTIES UNTIL 1145 PM CDT...
At 1104 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 8 miles north of Stuart to 8 miles west of
Amelia to 11 miles southeast of Rose. Movement was east at 35 mph.
Wind gusts up to 50 mph will be possible with these storms.
Locations impacted include...
O'neill, O'Neill, Atkinson, Stuart, Chambers, Amelia, Inman, Emmet,
Sybrant, Carson Lake, Sunfish Lake, Pony Lake, Goose Lake State
Wildlife Management Area and Midway.
This includes the following highways...
Highway 183 between mile markers 142 and 143.
Highway 20 between mile markers 272 and 315.
Highway 281 between mile markers 158 and 204.
LAT...LON 4209 9876 4200 9876 4201 9947 4275 9926
4275 9853 4209 9853
TIME...MOT...LOC 0404Z 271DEG 30KT 4272 9913 4227 9913 4202 9943
CDCSpecial weather statement, Jul 25, 11:14 PM CDT, 2 hours 23 minutes before
Special Weather Statement
National Weather Service North Platte NE
1114 PM CDT TUE JUL 25 2017
NEZ036-037-059-260500-
McPherson NE-Lincoln NE-Logan NE-
1114 PM CDT TUE JUL 25 2017
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN LINCOLN...LOGAN AND
SOUTHEASTERN MCPHERSON COUNTIES UNTIL MIDNIGHT CDT...
At 1114 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Ringgold to near North Platte. Movement
was east at 35 mph.
Dime size hail and wind gusts up to 50 mph will be possible with
these storms.
Locations impacted include...
North Platte, Stapleton, Gandy, Ringgold, Tarboz Lake, Shanklin
Bluff, Hoagland and Brown Lake.
This includes the following highways...
Highway 92 between mile markers 210 and 242.
Highway 97 between mile markers 1 and 25.
Highway 83 between mile markers 85 and 127.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 4115 10087 4149 10093 4174 10043 4174 10033
4117 10031
TIME...MOT...LOC 0414Z 247DEG 30KT 4151 10086 4116 10085
CDCSpecial weather statement, Jul 25, 11:46 PM CDT, 1 hour 51 minutes before
Special Weather Statement
National Weather Service North Platte NE
1146 PM CDT TUE JUL 25 2017
NEZ037-038-260530-
Custer NE-Logan NE-
1146 PM CDT TUE JUL 25 2017
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN LINCOLN...
SOUTHEASTERN LOGAN...NORTHWESTERN CUSTER AND SOUTHWESTERN BLAINE
COUNTIES UNTIL 1230 AM CDT...
At 1146 PM CDT, Doppler radar was tracking a strong thunderstorm over
Gandy, or near Stapleton, moving northeast at 40 mph.
Dime size hail and wind gusts up to 50 mph will be possible with this
storm.
Locations impacted include...
Stapleton, Arnold, Merna, Gandy, Logan, Tarboz Lake, Shanklin Bluff,
Pleasant Hill and Hoagland.
This includes the following highways...
Highway 2 between mile markers 267 and 270.
Highway 92 between mile markers 226 and 273.
Highway 83 between mile markers 106 and 115.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 4139 10024 4139 10054 4149 10057 4174 10011
4147 9970 4137 10024
TIME...MOT...LOC 0446Z 236DEG 35KT 4143 10046
CDCLocal storm report, Jul 25, 11:56 PM CDT, 1 hour 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1156 PM CDT TUE JUL 25 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1135 PM TSTM WND GST THEDFORD 41.98N 100.57W
07/25/2017 M70 MPH THOMAS NE AWOS
&&
CCOLESpecial weather statement, Jul 26, 1:12 AM CDT, 25 minutes before
Special Weather Statement National Weather Service North Platte NE 112 AM CDT WED JUL 26 2017 NEZ009-010-027>029-260700- Wheeler NE-Loup NE-Holt NE-Garfield NE-Rock NE- 112 AM CDT WED JUL 26 2017 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN ROCK...EASTERN LOUP...GARFIELD...SOUTHWESTERN HOLT AND NORTHWESTERN WHEELER COUNTIES UNTIL 200 AM CDT... At 111 AM CDT, Doppler radar was tracking strong thunderstorms along a line extending from 12 miles northwest of Amelia to near Taylor. Movement was east at 35 mph. Half inch hail and wind gusts up to 50 mph will be possible with these storms. Locations impacted include... Burwell, Taylor, Chambers, Amelia, Calamus Reservoir State Recreation Area, Virginia Smith Dam, Hannamon Bayou Campground, Kent Diversion Dam State Wildlife Management Area, Carson Lake, Sunfish Lake, Homestead Knolls Campground, Nunda Shoal Campground, Deverre, Valley View Flat Campground and Gables. This includes the following highways... Highway 183 between mile markers 123 and 135. Highway 281 between mile markers 168 and 179. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with these storms, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. Frequent cloud to ground lightning is occurring with these storms. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. && LAT...LON 4174 9880 4175 9946 4243 9920 4240 9860 TIME...MOT...LOC 0611Z 286DEG 30KT 4235 9914 4173 9938 Buttler
The office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 25, 7:01 PM CDT | Special Weather Statement | LBF | Keya Paha | 44 min |
| Jul 25, 7:42 PM CDT | Special Weather Statement | LBF | Grant | 48 min |
| Jul 25, 7:44 PM CDT | Special Weather Statement | LBF | Keya Paha | 46 min |
| Jul 25, 8:00 PM CDT | Severe Thunderstorm Warning | LBF | Cherry, Grant, Hooker | 45 min |
| Jul 25, 8:16 PM CDT | Special Weather Statement | LBF | Brown | 44 min |
| Jul 25, 8:45 PM CDT | Special Weather Statement | LBF | Keya Paha | 45 min |
| Jul 25, 8:47 PM CDT | Severe Thunderstorm Warning | LBF | Brown, Rock | 43 min |
| Jul 25, 9:19 PM CDT | Special Weather Statement | LBF | Rock | 41 min |
| Jul 25, 9:42 PM CDT | Special Weather Statement | LBF | Chase, Perkins | 48 min |
| Jul 25, 9:53 PM CDT | Severe Thunderstorm Warning | LBF | Chase, Hayes, Perkins | 36 min |
| Jul 25, 10:04 PM CDT | Special Weather Statement | LBF | Boyd, Holt | 41 min |
| Jul 25, 10:23 PM CDT | Special Weather Statement | LBF | Loup, Rock | 37 min |
| Jul 25, 10:36 PM CDT | Special Weather Statement | LBF | Keith | 39 min |
| Jul 25, 10:54 PM CDT | Special Weather Statement | LBF | Thomas | 51 min |
| Jul 25, 10:55 PM CDT | Special Weather Statement | LBF | Cherry | 50 min |
| Jul 25, 11:04 PM CDT | Special Weather Statement | LBF | Holt | 41 min |
| Jul 25, 11:14 PM CDT | Special Weather Statement | LBF | Logan | 46 min |
| Jul 25, 11:46 PM CDT | Special Weather Statement | LBF | Logan | 44 min |
| Jul 25, 11:52 PM CDT | Severe Thunderstorm Warning | LBF | Blaine, Brown, Cherry, Custer, Logan, Thomas | 38 min |
| Jul 26, 12:25 AM CDT | Severe Thunderstorm Warning | LBF | Blaine, Brown, Custer, Loup, Rock | 50 min |
| Jul 26, 1:12 AM CDT | Special Weather Statement | LBF | Garfield | 48 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.